# SDR SIMA200424703

- Difficulty date: August 26, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522170005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP INSPECTION, MAINTENANCE FOUND CORROSION ON SERVICE DOOR SILL PLATE.  REMOVED AND REPLACED THE SERVICE DOOR SILL PLATE CHANNEL IAW EMB 140 SRM 51-40-02.  AIRCRAFT AS RETURNED TO SERVICE.  (M)
